# SDR SWAA2023082893044

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 66,708 hours, 39,524 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR CLOSE ASSIST HANDLE IS LOOSE.<[01] SECURED CABIN R2 DOOR CLOSE ASSIST HANDLE IAW AMM 52-41-31.
